Alert archive / Connecticut / Special Weather Statements in 2021

Special Weather Statement, NWS Boston/Norton, MA

July 16, 2021

NWS Boston/Norton, MA issued this special weather statement at Jul 16, 2021, 5:14 PM EDT. It was in force for 46 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 16, 2021, 5:14 PM EDT (21:14 UTC)
Expired
Jul 16, 2021, 6:00 PM EDT
In force
46 min
Issued by
NWS Boston/Norton, MA

The radar

The Boston radar (KBOX), 87 km from the middle of the area, began a volume at 21:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 16, 5:40 PM EDTTSTM WND DMGAndover, CTLAKE ROAD AND MATHIESON DRIVE - TREE AND WIRES DOWN, SEVERAL BRANCHES DOWN ON 200 BLOCK OF LAKE ROAD.
Jul 16, 5:40 PM EDTTSTM WND DMGAndover, CTTREES AND WIRES DOWN ON LAKE ROAD AND MATHIESON DRIVE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 12:00Z, 9.2 hours before the alert went out and 113 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 12:00Z on 2021-07-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1044 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 12:00Z on 2021-07-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 108 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1044 J/kg
Mixed-layer CIN
-56 J/kg
Mixed-layer LCL
994 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
108 m²/s²
0-3 km storm-relative helicity
105 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

608 
WWUS81 KBOX 162114
SPSBOX

Special Weather Statement
National Weather Service Boston/Norton MA
514 PM EDT Fri Jul 16 2021
 
CTZ002>004-RIZ003-162200-
Hartford CT-Tolland CT-Windham CT-Western Kent RI-
514 PM EDT Fri Jul 16 2021

...A LINE OF STRONG THUNDERSTORMS WILL IMPACT SOUTHEAST HARTFORD, 
SOUTHERN TOLLAND, AND SOUTHERN WINDHAM COUNTIES...

At 513 PM EDT, Doppler radar was tracking a strong thunderstorm near
Mansfield, moving east at 20 mph.

Pea size hail and winds in excess of 40 mph will accompany this
storm.

Locations impacted include...
Manchester, Glastonbury, Vernon, Mansfield, Windham, Plainfield,
Willimantic, Killingly, Ellington, Tolland, Coventry, Hebron, Putnam,
Brooklyn, Woodstock, Marlborough, Willington, Columbia, Canterbury
and Bolton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Get indoors when this storm approaches. Winds may be strong enough to
produce minor damage, such as a few downed branches.

Do not drive through flooded roads or underpasses. Avoid low lying
areas near small streams.

Frequent lightning was occurring. Lightning can strike far away from
the storm. Go inside a building or vehicle. Wait at least 30 minutes
until after the storm has passed to resume outdoor activities.

&&

LAT...LON 4192 7241 4192 7180 4172 7178 4164 7179
      4165 7186 4163 7195 4166 7216 4171 7224
      4169 7227 4167 7227 4166 7230 4167 7258
TIME...MOT...LOC 2113Z 276DEG 17KT 4183 7225 

$$

Gaucher/Nocera

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Boston/Norton, MA wrote its last area forecast discussion before this special weather statement went out at Jul 16, 4:05 PM EDT, 1 hour 9 minutes earlier.

Area forecast discussion, Jul 16, 4:05 PM EDT, 1 hour 9 minutes before
Area Forecast Discussion
National Weather Service Boston/Norton MA
405 PM EDT Fri Jul 16 2021

.SYNOPSIS...
Hot and humid weather continues today with scattered afternoon
and evening thunderstorms away from the southeast coast of New
England. A few storms may become strong with gusty winds and
torrential downpours. Though temperatures will be cooler on
Saturday, another round of showers and thunderstorms are
expected. Looking into next week, temperatures will be near
normal with scattered showers and thunderstorms in the forecast
for most of the days.

&&

.NEAR TERM /UNTIL 7 AM SATURDAY MORNING/...

4 PM Update

Broken line of convection extending west to east along the I-90
corridor has flared up an hour or two earlier than expected.
Storms have remained fairly benign thus far with the exception
of one over achiever over northeastern CT that has been warned.
Latest Hi-Res model guidance has this activity settling down
after sunset as previously forecast. There is still a marginal
risk for some of these storms to become severe with damaging
winds expected to be the primary threat.

We'll see somewhat more comfortable conditions settle in
overnight as both temperatures and dewpoints drop into the mid-
upper 60s for most of southern New England. However, overcast
skies will support low dewpoint depressions which will allow for
RH values exceeding 80 percent. This will make for another muggy
night but at least more comfortable than the previous two. As
temperatures and dewpoints come down along the south coast,Cape,
and Islands we will continue to see fog and low stratus over
those areas during the morning hours.

&&

.SHORT TERM /7 AM SATURDAY MORNING THROUGH SATURDAY NIGHT/...

Saturday and Saturday Night

Upper-level low lifting northeast over The Great Lakes will
advect rich moisture into southern New England from the
southwest on Saturday afternoon. PWATs expected to reach 1.8 to
2 inches by early afternoon which is in the neighborhood of a
daily max at the Albany and Chatham (now retired) upper air
sites. Moderate to heavy showers with embedded thunderstorms are
expected to develop along a warm front associated with
aforementioned upper- level low starting early Saturday
afternoon. Localized probability matched mean rainfall
accumulations from the HREF are forecasting isolated areas of
3-4 inches across western MA and northern CT through Sunday
morning. This has warranted a flash flood watch for these areas
that will be in effect from early Saturday afternoon through
about midnight. Furthermore, WPC has the watch area in a
moderate risk for excessive rainfall which is consistent with a
20-50 percent chance of flash flooding occurring with 25 miles
of a point within the moderate risk area. In addition to the
flash flood threat there will also be a marginal risk for severe
thunderstorms tomorrow afternoon as there will be both large
instability (1000-1500 J/kg) and modest deep-layer shear (25 to
30 knots). Damaging wind gusts would be the primary threat with
any storms that become severe.

Expect showers and thunderstorms to linger into Saturday night
as a surface low tracks east over southern New England ever so
slowly. The heaviest rainfall overnight Saturday into Sunday
will be more focused away from the watch area toward the
eastern portions of southern New England. This will be followed
by another round of showers on Sunday afternoon.

&&

.LONG TERM /SUNDAY THROUGH FRIDAY/...
Big Picture...

Upper ridge, 594 to 596 Dm, builds over the Rockies/High
Plains/Southwest USA. Trough digs over the Northeast USA with a
couple of shortwaves moving through that flow. This pattern remains
in place through next Friday.

Upper contours over the northeast start Sunday in the 580s, trending
to the mid-upper 570s Dm late Tuesday through Friday. The Sunday
value is above normal for mid-July. The values during the week are
near normal.  Expect seasonable temps next week.

Models show an unsettled period. Dry weather possible Thursday, with
showers/scattered thunder possible the remaining days.

Model mass fields show the same overall pattern, especially for
Wednesday. But there are differences in detail for the various
individual shortwaves. Therefore, confidence is moderate-high on the
pattern but low on details.

Details...

Cold front slides south through Srn New England Sunday, with surface
winds turning from the northeast. The cold front stalls south and
east of the region for the early week before dissipating. Additional
fronts sweep across from the northwest Wednesday and Friday,
supported by upper shortwaves moving through the upper trough.
Favorable instability noted most days, with CAPE at 500-1000 J/Kg
most afternoons, 1000-1500 J/Kg Tuesday, and 2000-2500 J/Kg
Wednesday. Lifted Index is sub-zero Sunday in CT-RI-SE MA, Sub-zero
in western areas Monday, sub-zero all areas Tuesday, strongly below
zero Wednesday, and sub-zero Friday. Forecast will feature a chance
of showers/thunder in at least a part of the region most days except
Thursday.

PW values around 2 inches Sunday, diminish to 1.5 inches Monday and
Tuesday, to 1.25 inches Wednesday and 1 inch Thursday, then rebounds
to 1.75 inches Friday. So the greatest moisture potential will be
Sunday and Friday. Based on this and given the rain amounts we have
had recently, will be monitoring for flooding potential much of the
week.

Expect temps in the 70s to near 80 Sunday, and in the mid 70s to
mid 80s Monday through Friday.

&&

.AVIATION /20Z FRIDAY THROUGH WEDNESDAY/...
Forecaster Confidence Levels.

Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.

Through 00Z: High confidence in trends, moderate on timing and
T-storm coverage.

Generally VFR this afternoon across the interior with VCTS from
21-00Z. Greatest thunderstorm chances will be at ORH/BAF/BDL.
Fairly light west/southwest flow topping out around 10 knots.
Stubborn low stratus/fog still producing IFR/LIFR conditions at
ACK,but RGB day fog satellite imagery is showing some relief on
the horizon. Thus added a tempo group for low
ceilings/visibility through 19Z.

Tonight:

Moderate confidence.

Shower and thunderstorm activity die down after sunset. IFR/LIFR
conditions settle in at The Cape/Islands terminals with low
stratus and fog. Rest of the interior should remain at VFR
conditions with overcast skies and perhaps a lingering stray
shower.

Saturday:
Moderate confidence.

Fog and low stratus at The Cape and Islands terminals should
lift by late morning/early afternoon. VCSH showers beginning at
17Z may be followed by SHRA later in the afternoon.

KBOS TAF...High confidence in TAF.

KBDL TAF...High confidence in TAF.

Outlook /Sunday through Wednesday/...

Sunday: MVFR/IFR conditions possible. SHRA likely, slight
chance TSRA.

Sunday Night: Mainly VFR, with areas MVFR possible. Chance
SHRA, isolated TSRA.

Monday: VFR. Chance SHRA, isolated TSRA.

Monday Night: VFR. Chance SHRA.

Tuesday: VFR. Chance SHRA, isolated TSRA.

Tuesday Night: VFR. Slight chance SHRA.

Wednesday: Mainly VFR, with local MVFR possible. Chance SHRA,
isolated TSRA.

&&

.MARINE...
Forecaster Confidence Levels.

Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.

Overall, high confidence.

Brief period of showers with embedded thunder this evening as
a broken line of convection moves over the coastal waters. This
will be followed by somewhat calm conditions overnight with
winds out of the southwest at 10-15 knots. Expect dense fog over
the south coastal waters to persist through Saturday evening.
Heavy rain develops along a warm front Saturday evening into
Sunday as low-pressure tracks east across southern New England.

/Outlook /Sunday through Wednesday/...

Sunday: Winds less than 25 kt. Seas locally approaching 5 ft.
Chance of rain showers, isolated thunderstorms. Local
visibility 1 to 3 nm.

Sunday Night through Monday: Winds less than 25 kt. Seas
locally approaching 5 ft. Chance of rain showers, isolated
thunderstorms.

Monday Night: Winds less than 25 kt. Chance of rain showers.

Tuesday through Tuesday Night: Winds less than 25 kt. Seas
locally approaching 5 ft. Slight chance of rain showers.

Wednesday: Winds less than 25 kt. Seas locally approaching
5 ft. Chance of rain showers.

&&

.HYDROLOGY...
The wet first half of July has led to elevated streamflows and
increased soil moisture across most of Southern New England away
from the south coast. This has led to decreasing flash flood
guidance. These values are around 1.5-2 inches per hour and 2-3
inches within 3 hours as of Friday morning.

From today (Friday) through this weekend, there are several
opportunities for showers and thunderstorms. Given the humid air
mass and potential for efficient rain production (high warm
cloud depths and precipitable water values between 1.5-2
inches), heavy downpours are possible.

Rainfall placement and amounts still vary widely across models,
which leads to confidence being too low as yet to consider any
Flood/Flash Flood Watches. However, these may need to be
considered by later shifts. Areas that are generally more flood
prone include the urban areas where rainfall would go quickly
to runoff, but also across northern CT into portions of western
MA have also seen torrential rains and transient instances of
areal flooding. Latest MMEFS ensemble river forecasts for our
hydrologic service area show muted responses but these will also
hinge on prior day(s) QPF.

WPC has outlooked a Slight Risk for excessive rains on Day-2
(Saturday) and a Marginal Risk for excessive rains on Day-3
(Sunday).

&&

.CLIMATE...
Dew Points

Historical Highest Values for July 16

BOS... 77 in 1984
BDL... 75 in 1997
PVD... 81 in 1977
ORH... 77 in 1980

July 16 1977 is co-leader for all-time highest dew point at PVD
with July 21 1977.

&&

.BOX WATCHES/WARNINGS/ADVISORIES...
CT...Flash Flood Watch from Saturday afternoon through Saturday
     evening for CTZ002>004.
MA...Heat Advisory until 7 PM EDT this evening for MAZ005>007-
     013>019.
     Flash Flood Watch from Saturday afternoon through Saturday
     evening for MAZ002>004-008>012.
RI...None.
MARINE...None.

&&

SYNOPSIS...WTB/Loconto
NEAR TERM...RM
SHORT TERM...RM
LONG TERM...WTB
AVIATION...WTB/Loconto
MARINE...RM
HYDROLOGY...
CLIMATE...
Hazardous weather outlook, Jul 16, 4:34 PM EDT, 40 minutes before
Hazardous Weather Outlook
National Weather Service Boston/Norton MA
434 PM EDT Fri Jul 16 2021

MAZ020>024-026-RIZ001>008-172045-
Southern Bristol MA-Southern Plymouth MA-Barnstable MA-Dukes MA-
Nantucket MA-Northern Middlesex MA-Northwest Providence RI-
Southeast Providence RI-Western Kent RI-Eastern Kent RI-Bristol RI-
Washington RI-Newport RI-Block Island RI-
434 PM EDT Fri Jul 16 2021

This Hazardous Weather Outlook is for eastern Massachusetts,
southeastern Massachusetts, and Rhode Island.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

CTZ002>004-MAZ002>004-008>012-172045-
Hartford CT-Tolland CT-Windham CT-Western Franklin MA-
Eastern Franklin MA-Northern Worcester MA-Western Hampshire MA-
Western Hampden MA-Eastern Hampshire MA-Eastern Hampden MA-
Southern Worcester MA-
434 PM EDT Fri Jul 16 2021

...FLASH FLOOD WATCH IN EFFECT FROM SATURDAY AFTERNOON THROUGH
SATURDAY EVENING...

This Hazardous Weather Outlook is for northern Connecticut, central
Massachusetts and western Massachusetts.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

MAZ005>007-013>019-172045-
Central Middlesex MA-Western Essex MA-Eastern Essex MA-
Western Norfolk MA-Southeast Middlesex MA-Suffolk MA-
Eastern Norfolk MA-Northern Bristol MA-Western Plymouth MA-
Eastern Plymouth MA-
434 PM EDT Fri Jul 16 2021

...HEAT ADVISORY IN EFFECT UNTIL 7 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for eastern Massachusetts,
northeastern Massachusetts and southeastern Massachusetts.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Heat Advisory.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ANZ230>237-250-251-254>256-172045-
Boston Harbor-Cape Cod Bay-Nantucket Sound-Vineyard Sound-
Buzzards Bay-Rhode Island Sound-Narragansett Bay-Block Island Sound-
Coastal waters east of Ipswich Bay and the Stellwagen Bank National
Marine Sanctuary-Massachusetts Bay and Ipswich Bay-
Coastal waters from Provincetown MA to Chatham MA to Nantucket MA
out 20 nm-
Coastal Waters extending out to 25 nm South of Marthas Vineyard and
Nantucket-
Coastal Waters from Montauk NY to Marthas Vineyard extending out to
20 nm South of Block Island-
434 PM EDT Fri Jul 16 2021

This Hazardous Weather Outlook is for Massachusetts and Rhode
Island coastal waters.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

For more information on upcoming hazardous weather, please see the
Area Forecast Discussion on our webpage for the latest forecast
thinking. There is also our Enhanced Hazardous Weather Outlook at
www.weather.gov/box/ehwo

For the latest updates...please visit our webpage at
www.weather.gov/boston

You can follow us on Facebook at
www.facebook.com/nwsboston

You can follow us on Twitter at
@NWSBoston

In the hours before

Special weather statement, Jul 16, 3:41 PM EDT, 1 hour 33 minutes before
Special Weather Statement
National Weather Service Boston/Norton MA
341 PM EDT Fri Jul 16 2021

CTZ002-003-MAZ011-162030-
Hartford CT-Tolland CT-Eastern Hampden MA-
341 PM EDT Fri Jul 16 2021

...STRONG THUNDERSTORM MOVING THROUGH HAMPDEN COUNTY...

At 339 PM EDT, Doppler radar was tracking a strong thunderstorm over
West Springfield, moving east at 30 mph.

Pea size hail and winds in excess of 40 mph will accompany this
storm.

Locations impacted include...
Springfield, Chicopee, Enfield, Westfield, Holyoke, Agawam, West
Springfield, Ludlow, South Hadley, Longmeadow, East Longmeadow,
Belchertown, Wilbraham, Palmer, Stafford, Somers, Southwick, Monson,
Southampton and Hampden.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Get indoors when this storm approaches. Winds may be strong enough to
produce minor damage, such as a few downed branches.

&&

LAT...LON 4219 7271 4218 7269 4221 7269 4222 7267
      4221 7240 4219 7239 4219 7237 4221 7234
      4221 7225 4220 7226 4218 7226 4215 7220
      4216 7214 4196 7216 4205 7273
TIME...MOT...LOC 1939Z 277DEG 25KT 4213 7262

Gaucher/Nocera
Special weather statement, Jul 16, 4:26 PM EDT, 48 minutes before
Special Weather Statement
National Weather Service Boston/Norton MA
426 PM EDT Fri Jul 16 2021

MAZ013>019-162115-
Eastern Plymouth MA-Suffolk MA-Western Norfolk MA-
Northern Bristol MA-Western Plymouth MA-Eastern Norfolk MA-
Southeast Middlesex MA-
426 PM EDT Fri Jul 16 2021

...STRONG THUNDERSTORM WITH HEAVY RAIN...

At 425 PM EDT, Doppler radar was tracking a strong thunderstorm
capable of producing heavy rain and localized minor flooding over
Milton, moving east at 20 mph.

Winds in excess of 40 mph will accompany this storm.

Locations impacted include...
Boston, Brockton, Quincy, Newton, Brookline, Weymouth, Braintree,
Randolph, Needham, Norwood, Wellesley, Milton, Stoughton, Marshfield,
Dedham, Walpole, Mansfield, Easton, Hingham and Canton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Get indoors when this storm approaches. Winds may be strong enough to
produce minor damage, such as a few downed branches.

Frequent lightning was occurring. Lightning can strike far away from
the storm. Go inside a building or vehicle. Wait at least 30 minutes
until after the storm has passed to resume outdoor activities.

&&

LAT...LON 4235 7095 4232 7105 4230 7105 4231 7097
      4230 7100 4229 7102 4226 7097 4230 7093
      4225 7096 4225 7088 4233 7093 4234 7088
      4226 7087 4220 7072 4221 7071 4220 7071
      4214 7070 4204 7120 4229 7129 4236 7097
TIME...MOT...LOC 2023Z 257DEG 19KT 4223 7107

Gaucher/Nocera
Local storm report, Jul 16, 4:42 PM EDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BOSTON/NORTON MA
442 PM EDT FRI JUL 16 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0315 PM     TSTM WND DMG     THOMPSON                41.95N  71.87W
07/16/2021                   WINDHAM            CT   BROADCAST MEDIA

            TREES AND WIRES DOWN ON RIVERSIDE DRIVE AND WOODSTOCK
            ROAD.

&&

EVENT NUMBER BOX2102682

WS
Special weather statement, Jul 16, 5:14 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Boston/Norton MA
514 PM EDT Fri Jul 16 2021

CTZ002>004-RIZ003-162200-
Hartford CT-Tolland CT-Windham CT-Western Kent RI-
514 PM EDT Fri Jul 16 2021

...A LINE OF STRONG THUNDERSTORMS WILL IMPACT SOUTHEAST HARTFORD,
SOUTHERN TOLLAND, AND SOUTHERN WINDHAM COUNTIES...

At 513 PM EDT, Doppler radar was tracking a strong thunderstorm near
Mansfield, moving east at 20 mph.

Pea size hail and winds in excess of 40 mph will accompany this
storm.

Locations impacted include...
Manchester, Glastonbury, Vernon, Mansfield, Windham, Plainfield,
Willimantic, Killingly, Ellington, Tolland, Coventry, Hebron, Putnam,
Brooklyn, Woodstock, Marlborough, Willington, Columbia, Canterbury
and Bolton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Get indoors when this storm approaches. Winds may be strong enough to
produce minor damage, such as a few downed branches.

Do not drive through flooded roads or underpasses. Avoid low lying
areas near small streams.

Frequent lightning was occurring. Lightning can strike far away from
the storm. Go inside a building or vehicle. Wait at least 30 minutes
until after the storm has passed to resume outdoor activities.

&&

LAT...LON 4192 7241 4192 7180 4172 7178 4164 7179
      4165 7186 4163 7195 4166 7216 4171 7224
      4169 7227 4167 7227 4166 7230 4167 7258
TIME...MOT...LOC 2113Z 276DEG 17KT 4183 7225

Gaucher/Nocera

The office that day

Everything else NWS Boston/Norton, MA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 16, 9:38 AM EDTHeat AdvisoryBOXBristol, Essex, Middlesex, Norfolk, Plymouth, Suffolk9 hr
Jul 16, 2:59 PM EDTFlash Flood WatchBOXFranklin, Hampden, Hampshire, Worcester56 hr
Jul 16, 3:04 PM EDTSevere Thunderstorm WarningBOXNorfolk, Worcester56 min
Jul 16, 3:41 PM EDTSpecial Weather StatementBOXHampden49 min
Jul 16, 4:26 PM EDTSpecial Weather StatementBOXNorfolk, Suffolk49 min
Jul 16, 4:36 PM EDTSevere Thunderstorm WarningBOXMiddlesex, Norfolk, Worcester35 min
Jul 16, 4:50 PM EDTSpecial Marine WarningBOX55 min
Jul 16, 5:05 PM EDTSevere Thunderstorm WarningBOXHampden, Worcester55 min
Jul 16, 5:47 PM EDTSevere Thunderstorm WarningBOXBristol, Middlesex, Norfolk, Plymouth, Suffolk, Worcester33 min
Jul 16, 6:32 PM EDTSpecial Marine WarningBOX43 min
Jul 16, 6:17 PM EDTSpecial Weather StatementBOXBristol, Kent, Providence58 min
Jul 16, 5:31 PM EDTSevere Thunderstorm WarningBOXCapitol Planning Region, Northeastern Connecticut Planning Region42 min

Nearby

Special Weather Statements in Connecticut, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.